# SDR AALA202402157198

- Difficulty date: February 15, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N825AA
- Make and model: Boeing 787-9
- Aircraft serial: 40644
- Aircraft time: 26,660 hours, 3,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR EMERGENCY LIGHTS INOPERATIVE.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
